# SDR DXTA2016072206269

- Difficulty date: July 22, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N558QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605568
- Aircraft time: 7,930 hours, 6,120 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 702346005001
- Part serial: 05041861
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 7,930 hours, 6,120 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H, A

## Discrepancy

PILOT SIDE PRIMARY FLIGHT DISPLAY GOT EXCESSIVELY HOT AND BURNED A HOLE IN THE IMAGE.  R & R NR 1 PFD WITH NEW, REPAIRED UNIT IAW AMM 34-26-00.  OPS CHECK GOOD INSPECTED CONNECTOR BEHIND PFD 1 WITH NO DEFECTS.
